Community Blog & Forums

Taking 'IntestiNew'

Please consider registering
guest

Log In Register

Register | Lost password?
Advanced Search

— Forum Scope —

  

— Match —

   

— Forum Options —

   

Wildcard usage:
*  matches any number of characters    %  matches exactly one character

Minimum search word length is 4 characters - maximum search word length is 84 characters

Topic RSS
Taking 'IntestiNew'
September 8, 2011
10:30 am
renewlifesupport
Admin
Forum Posts: 345
Member Since:
March 23, 2010
Offline

Hi Andrew,

It's hard to say whether diarrhea on IntestiNEW would improve since you do have Ulcerative Colitis. As you know, we can't make any recommendations when someone has a medical condition. There are differing opinions in the holistic and medical world on L-glutamine supplementation on patients with Intesinal Bowel Disease, so please consult a physician or a natural practitioner with some experience treating IBD.

September 3, 2011
11:13 pm
Andrew
Guest

I took Intestinew for three days but immediately noticed loose yellow diarrhea.  I was diagnosed with Ulcerative Colitis and have not responded well to maintanance medication.  Only Prednisone had made a difference.  I am now trying a natural approach with diet and renewlife products.  Is the diarrhea negative effect or is there a progression of things getting better?  I am taking saccharomyces boulardii, Turmeric, Critical care 50 Billion and Vitamin D3.

August 23, 2011
1:50 pm
renewlifesupport
Admin
Forum Posts: 345
Member Since:
March 23, 2010
Offline

It's hard to say whether pressure in the ears and mucus in the throat are signs of GERD or not. It might be best to consult with a natural practitioner who can take all of your symptoms into consideration and possibly do some diagnostic tests to determine the root of your issues.

Good luck,

August 20, 2011
4:23 pm
Guest

I have been taking intestinew for two months now and using the supplements recommended in Gut Solutions for GERD.  I still  have mucus in the throat and pressure in my ears.  Is this a symptom of GERD or something else?  Should I do a cleanse as well? Will this help?  I only eat fruits, nuts, brown rice, beans and vegetables and drink green tea.

August 2, 2010
10:21 am
renewlifesupport
Admin
Forum Posts: 345
Member Since:
March 23, 2010
Offline

Ezik,

This is actually quite normal and your product is fine. Because our products contain only pure, natural ingredients, the IntestiNEW powder is in its natural state completely and does not include any added ingredients to make it blend or disperse well in water, so it will not dissolve or mix clear. For best results we recommend using room-temperature water instead of cold water, and even blending it if possible. 

August 2, 2010
9:39 am
ezik
Guest

IntestiNew powdered formula dose not dissolve in water (acts as oil) – Is bout by me produkt is in bad condition ?
(Take one scoop of  IntestiNew powder mixed with water …)

May 10, 2010
11:08 am
renewlifesupport
Admin
Forum Posts: 345
Member Since:
March 23, 2010
Offline

If the gas is not food-related as you said, you may want to try our Ultimate Flora Critical Colon 80 Billion probiotic, which is formulated specifically to help relieve digestive distress. This particular product contains a strain of Bifidobacteria (B. lactis) that has been shown to help with bowel issues such as yours.  IntestiNEW may help with gas, but it is more to help strengthen the overall constitution of the gut and to maintain intestinal health, which may also be beneficial for you. Yes, you may increase the dose of IntestiNEW. In fact, some people find that they need more at first, and then they are able to lessen their dose gradually. Good luck!

May 9, 2010
4:33 pm
HealingMyself
Member
Forum Posts: 3
Member Since:
May 9, 2010
Offline

I am trying to address chronic intestinal inflammation after learning about a wheat allergy that I didn't know I had. I am hoping that IntestiNew can help me solve the chronic bloating I have been suffering with for months (and it is not a constipation problem, and is clearly an intestinal related issue because I am massively bloated from my belly button downwards/ and I am not pregnant). I am wondering if I can safely take a higher dose of IntestiNew to feel some relief from the constantly bloated feeling I have. Is it safe for me to take 2 scoops of the product in the morning and 2 scoops at night until I feel some relief/at least to see if I do (if IntestiNew is even able to make this intestinal bloating go away)? Or will there be adverse effects if I take such a high dosage, even for a week or two? Also I am not looking for you to give me medical advice, but are there any other products that RenewLife makes that specifically address this kind of intestinal bloating besides Intestinew? It is not food related any longer, as I have removed the allergic foods and do not consume any broccoli/cabbage/beans (gas forming foods and I did try GAS stop, but that did not help, as I actually do not have any flatulence associated with this inflammation of my gut).

Forum Timezone: UTC -4

Most Users Ever Online: 63

Currently Online:
10 Guest(s)

Currently Browsing this Page:
1 Guest(s)

Top Posters:

barrasujiiikk: 371

onlinedrugwwassaaaz: 27

davidJones: 25

Ferdinand: 16

stock209: 8

reliables: 5

Member Stats:

Guest Posters: 126

Members: 3922

Moderators: 0

Admins: 4

Forum Stats:

Groups: 1

Forums: 12

Topics: 582

Posts: 1065

Newest Members: scott, graygone, RolandKt, vsandovarcarm, lucy, Eileendeg

Administrators: psapio (10), tfritz (6), renewlifesupport (345), mjohnle (0)

‡These statements have not been evaluated by the FDA. The material on this page is for consumer informational and educational purposes only, under section 5 of DSHEA.

Disclaimer: Nothing in this website is intended as, or should be construed as, medical advice. Consumers should consult with their own health care practitioners for individual, medical recommendations. The information in this website concerns dietary supplements, over-the-counter products that are not drugs. Our dietary supplement products are not intended for use as a means to cure, treat, prevent, diagnose, or mitigate any disease or other medical or abnormal condition.

Copyright © , ReNew Life Formulas, Inc., leading provider of quality probiotic supplements.

To top